Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 73, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 3, 2007, 6:43 PM MDT for Roosevelt County, New Mexico. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2007, 6:43 PM MDT (00:43 UTC)
- Expired
- Jun 3, 2007, 7:45 PM MDT
- In force
- 62 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 67 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 421 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1834 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 040044
SVRABQ
NMC041-040145-
/O.NEW.KABQ.SV.W.0073.070604T0043Z-070604T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
643 PM MDT SUN JUN 3 2007
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 745 PM MDT
* AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 32 MILES NORTH OF PORTALES TO
38 MILES NORTHWEST OF ELIDA...OR ALONG A LINE EXTENDING FROM 24
MILES NORTHWEST OF CLOVIS TO 14 MILES EAST OF FORT SUMNER...AND
MOVING SOUTHEAST AT 5 MPH. ADDITIONAL SEVERE STORMS WERE ALSO
LOCATED NEAR LINGO AND URBAN AREAS OF SOUTHEAST ROOSEVELT COUNTY.
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
LAT...LON 3430 10304 3358 10305 3358 10349 3366 10350
3366 10370 3383 10369 3384 10383 3409 10382
3410 10393 3459 10393 3459 10374 3430 10374
$$
DPORTER2 follow-up statements
000
WWUS55 KABQ 040104
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
705 PM MDT SUN JUN 3 2007
NMC041-040145-
/O.CON.KABQ.SV.W.0073.000000T0000Z-070604T0145Z/
ROOSEVELT-
705 PM MDT SUN JUN 3 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROOSEVELT COUNTY
UNTIL 745 PM MDT...
AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES NORTH OF FLOYD TO 29 MILES WEST OF FLOYD...OR
ALONG A LINE EXTENDING FROM 23 MILES WEST OF CLOVIS TO 15 MILES
SOUTHEAST OF FORT SUMNER...MOVING SOUTHEAST AT 10 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
9 MILES NORTH OF FLOYD AROUND 745 PM MDT...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR NORTHEASTERN NEW MEXICO.
LAT...LON 3430 10304 3358 10305 3358 10349 3366 10350
3366 10370 3383 10369 3384 10383 3409 10382
3410 10393 3459 10393 3459 10374 3430 10374
$$
DPORTER000
WWUS55 KABQ 040136
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
736 PM MDT SUN JUN 3 2007
NMC041-040146-
/O.EXP.KABQ.SV.W.0073.000000T0000Z-070604T0145Z/
ROOSEVELT-
736 PM MDT SUN JUN 3 2007
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 745 PM MDT FOR
ROOSEVELT COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR NORTHEASTERN NEW MEXICO.
LAT...LON 3430 10304 3358 10305 3358 10349 3366 10350
3366 10370 3383 10369 3384 10383 3409 10382
3410 10393 3459 10393 3459 10374 3430 10374
$$
SHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:28 PM MDT, 5 hours 15 minutes earlier.
Area forecast discussion, Jun 3, 1:28 PM MDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 128 PM MDT SUN JUN 3 2007 .DISCUSSION...STORMS A POPPIN AGAIN THIS AFTERNOON...BUT THIS TIME THE WEST CENTRAL...SOUTHWEST AND NORTHERN MOUNTAINS REGIONS ARE SEEING A LITTLE MORE ACTIVITY. ALREADY HEAVE RECVD A REPORT OR TWO OF SEVERE WEATHER IN AND NEAR THE RUIDOSO AREA AND EXPECT AT LEAST SOME POTENTIAL INTO CHAVES COUNTY AND PORTIONS OF NE AND E CENTRAL NM LATER THIS AFTERNOON AND EVENING. SE SECTIONS DRIVEN MORE BY AN ASSIST FROM RATHER POTENT SHORT WAVE TROUGH HEADING E ACROSS S CENTRAL NM WHICH HAS DIMINISHED CAP A BIT AND INCREASE SOME FORCING AMONG OTHER THINGS...ESPECIALLY WHEN COMPARED TO SATURDAY PM. NE ACTIVITY BEING HELPED BY WEAKER SHORT WAVE IN CO DROPPING SE. WHILE INFLOW RATHER WEAK AGAIN LOW LEVEL MOISTURE APPEARS A LITTLE RICHER THAN 24 HRS PREVIOUS. AGAIN EXPECTING SOME WEAK TO MODERATE MOISTURE INTRUSION INTO THE WEST...MAINLY TO E OF DIVIDE...TONIGHT WHICH MAY ALLOW ONE MORE BOUT OF MIXED DRY AND MARGINALLY WET STORMS BETWEEN CENTRAL MT CHAIN AND THE DIVIDE FOR MON AFTERNOON AND EARLY EVENING. THEREAFTER STILL EXPECTING NO ACTIVITY W AND DOWNTURN OR POSSIBLY ZILCH IN E NM FOR TUE AS WHAT LITTLE MOISTURE IN PLACE IN W GETS DRIVEN OUT BY INCREASING WESTERLIES AND A LITTLE MORE DOWNWARD COMPONENT TO FLOW EVEN ACROSS MOST OF THE E...THOUGH MOISTURE MAY BE A LITTLE SLOWER TO BE CAST OUT. VERY LIKELY TO BE CRITICAL FIRE WEATHER WIND AND RH LEVELS WEDNESDAY AND POSSIBLY INTO END OF WEEK OR WEEKEND WITH WEDNESDAY ALSO THE BEST CANDIDATE FOR WIND ADVISORY CONDITIONS. SINCE THIS PRODUCT ISSUED MUCH EARLIER THAN USUAL TODAY DUE TO SEVERE WX...A TWEAK OR TWO TO SOME FIRST PERIOD GRIDS IS POSSIBLE BEFORE ZFP IS ISSUED. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 53 90 52 93 / 10 10 5 5 GALLUP.......................... 45 87 44 89 / 5 5 5 0 GRANTS.......................... 47 86 46 89 / 10 20 5 0 GLENWOOD........................ 48 92 49 96 / 5 5 5 0 CHAMA........................... 39 76 38 80 / 20 20 10 5 LOS ALAMOS...................... 49 80 48 86 / 20 20 20 5 RED RIVER....................... 36 69 35 76 / 20 40 20 5 TAOS............................ 43 79 43 87 / 20 20 20 5 SANTA FE........................ 49 82 49 87 / 20 20 10 5 SANTA FE AIRPORT................ 51 84 51 89 / 20 20 10 5 ESPANOLA........................ 46 87 49 92 / 20 20 10 5 ALBUQUERQUE HEIGHTS............. 61 89 62 92 / 10 10 10 5 ALBUQUERQUE VALLEY.............. 55 90 56 94 / 10 10 10 5 ALBUQUERQUE FOOTHILLS........... 56 86 57 90 / 20 20 10 5 ALBUQUERQUE WEST MESA........... 58 88 60 92 / 10 20 10 5 SOCORRO......................... 56 89 56 93 / 10 10 5 5 SANDIA PARK/CEDAR CREST......... 50 82 50 85 / 20 20 20 5 MORIARTY/ESTANCIA............... 45 83 45 87 / 20 20 20 5 CARRIZOZO....................... 52 88 56 92 / 10 10 10 5 RUIDOSO......................... 51 77 49 84 / 10 20 20 5 RATON........................... 46 77 45 88 / 30 40 20 10 LAS VEGAS....................... 46 76 46 86 / 30 30 20 5 ROY............................. 51 75 52 81 / 30 40 20 10 CLAYTON......................... 54 79 56 90 / 40 40 30 10 SANTA ROSA...................... 56 85 53 91 / 30 30 20 10 TUCUMCARI....................... 57 84 59 94 / 50 40 30 10 FORT SUMNER..................... 58 86 60 93 / 30 30 20 10 CLOVIS.......................... 56 84 58 93 / 50 40 30 10 PORTALES........................ 57 86 59 93 / 50 40 30 10 ROSWELL......................... 61 88 62 96 / 20 20 20 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Jun 3, 5:39 AM MDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 539 AM MDT SUN JUN 3 2007 NMZ001>021-026-041200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 539 AM MDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE EASTERN HALF OF NEW MEXICO THIS AFTERNOON AND EVENING...FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE. LARGE HAIL UP TO THE SIZE OF GOLF BALLS...ONE AND THREE QUARTER INCHES...WILL BE THE MAIN SEVERE WEATHER THREAT. IN ADDITION...WINDS COULD GUST TO 65 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT. TORRENTIAL RAIN IN THE STRONGER THUNDERSTORMS COULD LEAD TO AT LEAST MINOR FLOODING OF CREEKS AND SMALL STREAMS...RAPID FLOWS IN ARROYOS AND WASHES... AND PONDING OF WATER ON ROADS AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE EASTERN PLAINS MONDAY AFTERNOON AND EVENING. LARGE HAIL AROUND AN INCH OR LARGER WILL AGAIN BE THE MAIN SEVERE WEATHER THREAT. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 300 PM AND MIDNIGHT OVER THE EASTERN HALF OF NEW MEXICO. THE AREA OF CONCERN WILL BE ROUGHLY FROM TAOS TO SANTA FE...THE EAST SLOPES OF THE SANDIA AND MANZANO MOUNTAINS...TO WESTERN LINCOLN COUNTY. 40
In the hours before
Special weather statement, Jun 3, 5:37 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 PM MDT SUN JUN 3 2007 NMZ003-010-040000- SANDIA/MANZANO MOUNTAINS-UPPER RIO GRANDE VALLEY- 537 PM MDT SUN JUN 3 2007 ...STRONG THUNDERSTORM MOVING OVER SOUTHEAST SANDOVAL COUNTY... AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE QUARTER INCH IN DIAMETER 5 MILES EAST OF SANTA ANA PUEBLO OR NEAR ALGODONES. MOVEMENT WAS SOUTHEAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALGODONES...GOLDEN...SAN ANTONITO...SAN FELIPE PUEBLO AND SANDIA PARK. GUYER
Special weather statement, Jun 3, 5:48 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 PM MDT SUN JUN 3 2007 NMZ010-011-040015- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS- 548 PM MDT SUN JUN 3 2007 ...STRONG THUNDERSTORM MOVING OVER SOUTHERN SANTA FE COUNTY... AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES WEST OF STANLEY. MOVEMENT WAS SOUTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHAMITA AND EDGEWOOD. GUYER
Special weather statement, Jun 3, 5:53 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 553 PM MDT SUN JUN 3 2007 NMZ005-007-040030- FAR NORTHEAST PLAINS-NORTHEAST HIGHLANDS- 553 PM MDT SUN JUN 3 2007 ...LINE OF STRONG THUNDERSTORMS MOVING INTO NORTHERN COLFAX AND NORTHERN UNION COUNTIES... AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE QUARTER INCH IN DIAMETER ALONG A LINE EXTENDING FROM SUGARITE TO 16 MILES NORTHWEST OF SENECA. MOVEMENT WAS SOUTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE CAPULIN AND FOLSOM. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. GUYER
Local storm report, Jun 3, 6:30 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
630 PM MDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 10 E MILNESAND 33.64N 103.17W
06/03/2007 E1.00 INCH ROOSEVELT NM TRAINED SPOTTER
MIX OF DIME AND QUARTER SIZED HAIL FOR 4-5 MINUTES
&&
GUYERSpecial weather statement, Jun 3, 6:38 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 638 PM MDT SUN JUN 3 2007 NMZ020-040115- ROOSEVELT COUNTY- 638 PM MDT SUN JUN 3 2007 ...LINE OF STRONG THUNDERSTORMS MOVING OVER SOUTHEAST ROOSEVELT COUNTY... AT 633 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM CAUSEY TO 10 MILES SOUTHWEST OF BLEDSOE. MOVEMENT WAS SOUTHEAST AT 10 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LINGO AND ROGERS. THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. DPORTER
Special weather statement, Jun 3, 6:40 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 640 PM MDT SUN JUN 3 2007 NMZ002-040200- NORTHWEST MOUNTAINS INCLUDING JEMEZ- 640 PM MDT SUN JUN 3 2007 ...STRONG THUNDERSTORMS OVER RIO ARRIBA COUNTY... A BROAD AREA OF THUNDERSTORMS EXTENDS FROM NEAR DULCE SOUTH AND EAST ACROSS HERON LAKE STATE PARK...AND HIGHWAY 84 FROM TIERRA AMARILLA SOUTH TO ABIQUIU RESERVOIR. MORE STORMS ARE ALONG 84 FROM ABIQUIU EAST TO HERNANDEZ. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE THROUGH ABIQUIU...GHOST RANCH...AND EL RITO. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:24 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 66 min |
| Jun 4, 1:28 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 52 min |
| Jun 4, 1:52 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 53 min |
| Jun 4, 2:06 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 54 min |
| Jun 4, 2:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 61 min |
| Jun 4, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 59 min |
| Jun 4, 3:34 PM MDT | Fire Weather Watch | ABQ | Catron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more | 23 hr |
| Jun 4, 4:31 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 59 min |
| Jun 4, 4:36 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 54 min |
| Jun 4, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 60 min |
| Jun 4, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 58 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.